# SDR VNAA2013082300015

- Difficulty date: August 23, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 23,225 hours, 23,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A THE GALLEY EMERGENCY LIGHT DID NOT WORK.  MX TROUBLESHOT, AND TIGHTENED THE GROUND STUD IAW AMM.  CHECKS WERE PERFOMED IAW THE AMM AND ACFT WAS RELEASED FOR SERVICE.
